zbMATH — the first resource for mathematics

The limiting Lagrangian as a consequence of Helly’s theorem. (English) Zbl 0427.49029

90C34 Semi-infinite programming
90C55 Methods of successive quadratic programming type
90C25 Convex programming
49M29 Numerical methods involving duality
Full Text: DOI
[1] Duffin, R. J.,Convex Analysis Treated by Linear Programming, Mathematical Programming, Vol. 4, pp. 125-143, 1973. · Zbl 0259.90032 · doi:10.1007/BF01584656
[2] Jeroslow, R. G.,A Limiting Lagrangian for Infinitely-Constrained Convex Optimization in R n,Journal of Optimization Theory and Applications, Vol. 33, No. 3, 1981. · Zbl 0427.49030
[3] Borwein, J. M.,A Note on Perfect Duality and the Limiting Lagrangian, Mathematical Programming, Vol. 18, pp. 330-337, 1980. · Zbl 0438.90072 · doi:10.1007/BF01588327
[4] Danzer, L., Grunbaum, B., andKlee, V. L.,Helly’s Theorem and Its Relatives in Convexity, Proceedings of the Symposia in Pure Mathematics, Vol. 7, Edited by V. L. Klee, American Mathematical Society, Providence, Rhode Island, 1963.
[5] Ben-tal, A., Ben-israel, B., andRossinger, E.,A Helly-Type Theorem and Semi-Infinite Programming, Preprint, 1978. · Zbl 0444.49023
[6] Rockafellar, R. T.,Convex Analysis, Princeton University Press, Princeton, New Jersey, 1970. · Zbl 0193.18401
[7] Duffin, R. J., andKarlovitz, L. A.,An Infinite Linear Program with a Duality Gap, Management Science, Vol. 12, pp. 122-134, 1965. · Zbl 0133.42604 · doi:10.1287/mnsc.12.1.122
[8] Karney, D.,Duality Gaps in Semi-infinite Linear Programming, An Approximation Problem, Preprint, 1979. · Zbl 0985.76519
[9] Charnes, A., Cooper, W. W., andKortanek, K. O.,Duality in Semi-infinite Programs and Some Works of Haar and Caratheodory, Management Science, Vol. 9, pp. 209-229, 1963. · Zbl 0995.90615 · doi:10.1287/mnsc.9.2.209
[10] Duffin, R. J., andJeroslow, R. G.,Lagrangian Functions and Affine Minorants, Carnegie-Mellon University, Preliminary Report, 1978.
[11] Blair, C. E., Borwein, J., andJeroslow, R. G.,Convex Programs and Their Closures, Carnegie-Mellon University and Georgia Institute of Technology, GSIA, Management Science Series, 1978.
[12] Jeroslow, R. G., andKortanek, K. O.,On Semi-infinite Systems of Linear Inequalities, Israel Journal of Mathematics, Vol. 10, pp. 252-258, 1971. · Zbl 0239.15010 · doi:10.1007/BF02771577
[13] Kortanek, K. O.,Constructing a Perfect Duality in Infinite Programming, Applied Mathematics and Optimization, Vol. 3, pp. 357-377, 1977. · Zbl 0375.90078
[14] Abrams, R. A., andWu, C. T.,Projection and Restriction Methods in Geometric Programming and Related Problems, Journal of Optimization Theory and Applications, Vol. 26, pp. 59-76, 1978. · Zbl 0369.90115 · doi:10.1007/BF00933271
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.